# SDR ASAA2016092118096

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,121 hours, 649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL.  ACFT GROUNDED. FOUND FAULT 21-51407 ON LEFT PFTC. PERFORMED FIM 21-62 TASK 870. PACK TEMP CONTROL BITE NORMAL, NO CURRENT FAULTS.
